Dipòsit Digital de Documents de la UAB 18 registres trobats  1 - 10següent  anar al registre: La cerca s'ha fet en 0.03 segons. 
1.
46 p, 779.4 KB Asymptotics of twisted Alexander polynomials and hyperbolic volume / Bénard, Léo (Georg-August Universität. Mathematisches Institut) ; Dubois, Jérôme (Centre National de la Recherche Scientifique. Université Clermont Auvergne) ; Heusener, Michael (Centre National de la Recherche Scientifique. Université Clermont Auvergne) ; Porti, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For a hyperbolic knot and a natural number n, we consider the Alexander polynomial twisted by the n-th symmetric power of a lift of the holonomy. We establish the asymptotic behavior of these twisted Alexander polynomials evaluated at unit complex numbers, yielding the volume of the knot exterior. [...]
2022 - 10.1512/iumj.2022.71.8937
Indiana University mathematics journal, Vol. 71, Issue 3 (2022) , p. 1155-1207  
2.
21 p, 1.6 MB Julia sets with a wandering branching point / Buff, Xavier (Université Paul Sabatier. Institut de Mathématiques de Toulouse (France)) ; Canela Sánchez, Jordi (Université Paris-Est Marne-La-Vallée. Laboratoire d'Analyse et de Mathématiques Apliquées (France)) ; Roesch, Pascale (Université Paul Sabatier. Institut de Mathématiques de Toulouse (France))
According to the Thurston No Wandering Triangle Theorem, a branching point in a locally connected quadratic Julia set is either preperiodic or precritical. Blokh and Oversteegen proved that this theorem does not hold for higher degree Julia sets: there exist cubic polynomials whose Julia set is a locally connected dendrite with a branching point which is neither preperiodic nor precritical. [...]
2020 - 10.1512/iumj.2020.69.8056
Indiana University mathematics journal, Vol. 69, Issue 6 (2020) , p. 2241-2265  
3.
13 p, 297.0 KB Singular values and non-repelling cycles for entire transcendental maps / Benini, Anna Miriam (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
Let f be a map with bounded set of singular values for which periodic dynamic rays exist and land. We prove that each non-repelling cycle is associated to a singular orbit which cannot accumulate on any other non-repelling cycle. [...]
2020 - 10.1512/iumj.2020.69.8000
Indiana University mathematics journal, Vol. 69, Issue 5 (2020) , p. 1543-1558  
4.
9 p, 548.4 KB A note on a conjecture of Smale / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Simó, Carles (Universitat de Barcelona)
1981 - 10.1512/iumj.1981.30.30009
Indiana University mathematics journal, Vol. 30, No. 1 (1981) , p. 103-111  
5.
8 p, 703.6 KB Invariant manifolds associated to homothetic orbits in the n-body problem / Casasayas, Josefina (Universitat de Barcelona) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Our main goal in this paper is to study the global behavior of the homothetic solutions of the planar and spatial n-body problem which begin and end in a simultaneous collision of all the particles.
1982 - 10.1512/iumj.1982.31.31038
Indiana University mathematics journal, Vol. 31, No. 4 (1982) , p. 463-470  
6.
16 p, 1.1 MB On the peak sets for holomorphic Lipschitz functions / Bruna, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1983 - 10.1512/iumj.1983.32.32022
Indiana University mathematics journal, Vol. 32, No. 2 (1983) , p. 257-273  
7.
34 p, 2.0 MB Lipschitz approximation by harmonic functions and some applications to spectral synthesis / Mateu Bennassar, Joan (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Orobitg i Huguet, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For 0 < s ≤ 1, we characterize those compact sets X with the property that each function harmonic in Ẋ and satisfying a little o Lipschitz condition of order s is the limit in the Lipschitz norm of orders of functions harmonic on neighbourhoods of X. [...]
1990 - 10.1512/iumj.1990.39.39035
Indiana University mathematics journal, Vol. 39, No. 3 (1990) , p. 703-736  
8.
26 p, 1.5 MB Approximation par fonctions holomorphes dans les espaces Lp, Lip α et BMO / Boivin, André (University of Western Ontario. Department of Mathematics) ; Verdera Melenchón, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vitushkin-type theorems on the approximation by holomorphic functions in the complex plane are established. More precisely, let F be a closed (or measurable) subset of the complex plane and let B be any one of the following spaces of functions defined on F:Lp(F), 1 < p <∞, Lipα(F), 0 <α <1, BMO(F), or Cm(F). [...]
1991 - 10.1512/iumj.1991.40.40021
Indiana University mathematics journal, Vol. 40, No. 2 (1991) , p. 393-418  
9.
33 p, 268.7 KB Hp-theory for generalized M-harmonic functions in the unit ball / Ahern, Patrick (University of Wisconsin-Madison. Department of Mathematics) ; Bruna, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cascante, Ma. Carme (Maria Carme) (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
1996 - 10.1512/iumj.1996.45.1961
Indiana University mathematics journal, Vol. 45, No. 1 (1996) , p. 103-135  
10.
24 p, 199.8 KB Radial behaviour of harmonic Bloch functions and their area function / Nicolau Nos, Artur (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1999 - 10.1512/iumj.1999.48.1662
Indiana University mathematics journal, Vol. 48, No. 4 (1999) , p. 1213-1236  

Dipòsit Digital de Documents de la UAB : 18 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.